# SDR SIMA20150216005

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14523778601
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER NUTPLATE HOLES HAVE SURFACE CORROSION.  PERFORMED PERMANENT REPAIR TO CARGO DOOR LOWER NUTPLATE HOLES IAW ERS-EM-52MR-291.
